# SDR CALA2024050101285

- Difficulty date: April 19, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 129,344 hours, 20,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146T5000183
- Condition: Corroded
- Location: Bs 1263-1285
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALC FLOOR SPLICE STRAP AT STA 1263 -1285 RBL 16 CORRODED.   REMOVED CORRODED ALC FLOOR SPLICE STRAP @ STA 1263-1285, RBL-16 TRANSCRIBED FROM AMES NON ROUTINE 168798-0100-0446. AND INSTALLED SERVICEABLE NEW STRAP, P/N 146T5000-183, IAW 767-300 SRM 51-40-02,PAR 7 & 9. EC/RA #5360-01788.
